# SDR DXTA2022013155840

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Bombdr
- Aircraft serial: 9730
- Aircraft time: 6,273 hours, 2,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR MOTOR: DURING OPERATION OF MAIN ENTRY DOOR, THE DOOR MOTOR WILL INTERMITTENTLY DISENGAGE WHEN DOOR IS BEING  RAISED AND IS HALFWAY UP AND ALSO AT THE START OF THE CLOSING CYCLE. WAS ABLE TO CLOSE DOOR HOLDING THE SWITCH UNTIL FULLY CLOSED AND THEN WAS ABLE TO LATCH IT SHUT. // SIGNOFF // VISUALLY INSPECTED DOOR MOTOR, RIGGING, SPRINGS CABLE MECHANISM AND CHAIN DRIVE WITH NO DEFECTS NOTED CYCLED MED 8-10 TIMES THROUGHOUT THE DAY AND UNABLE TO DUPLICATE.
